Tohoku Mathematical Journal

Normal contact structures on $3$-manifolds

Hansjörg Geiges

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 49, Number 3 (1997), 415-422.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178225112

Digital Object Identifier
doi:10.2748/tmj/1178225112

Mathematical Reviews number (MathSciNet)
MR1464186

Zentralblatt MATH identifier
0897.53024

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 57M50: Geometric structures on low-dimensional manifolds 57N10: Topology of general 3-manifolds [See also 57Mxx] 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)

Citation

Geiges, Hansjörg. Normal contact structures on $3$-manifolds. Tohoku Math. J. (2) 49 (1997), no. 3, 415--422. doi:10.2748/tmj/1178225112. http://projecteuclid.org/euclid.tmj/1178225112.


Export citation

References